Dizziness, Weakness, Accompanied By Palpitations After Consumption Of Diabetes Medications?

Illustration of Dizziness, Weakness, Accompanied By Palpitations After Consumption Of Diabetes Medications?
Illustration: Dizziness, Weakness, Accompanied By Palpitations After Consumption Of Diabetes Medications? images.medicinenet.com

Good evening, I want to ask My mom has had a toothache for a long time and went to see a dentist to be removed. But the doctor did not dare and advised to check blood sugar levels. Then my mom went to the nearest clinic and checked blood. The result is my mother’s blood sugar 79 is normally 50. And uric acid 7.2. Then given a blood sugar-lowering drug and gout. Then 15 minutes later symptoms began to appear dizzy, weak, cold sweat and palpitations. To neutralize we try to eat a little rice, drink white milk, and water. A little better. Is the medicine not suitable or what? Is it dangerous? And you should not drink it again or what? Thank you, I hope my questions will be answered 🙏

1 Answer:

Regards,
Thank you for asking at HealthReplies.com.
Diabetes is a metabolic disease characterized by increased blood sugar in the body, so this condition causes implications on the human body system, which can be felt as complaints the body feels weak, headaches, decreased body weight, urinating a lot and recurring from normal, and is marked with an increase in blood sugar above normal according to values ​​determined internationally and nationally.
In connection with your question, see the results of blood sugar and uric acid tests, you should advise your parents to consult directly with an internist for a second opinion and evaluation of the patient's clinical condition. This is due to the side effects of cold sweat and heart palpitations after your mother takes diabetes medication and uric acid, so that your mother's blood sugar drops too low or the sugar level drops below the reference value.
Therefore, for the time being you should advise mother:
1. Stop all medications until you see an internist
2. if the mother's body is still trembling, you should increase your intake of honey or sugar water or syrup
3. Continue intake of healthy food for your mother
4. for now avoid activities until the physical condition is better or see a specialist in internal medicine
5. enough water
If this decrease in sugar levels is not controlled or prevented, this can lead to an inadequate supply of blood glucose to the brain with various implications.
By consulting as early as possible or as soon as possible, the internist can help your mother's condition recover, so that complaints of cold sweat and palpitations can soon recover. After your mother's clinical condition is good, the dentist can continue the planned dental treatment.
Thus the info we can convey.

: by

Related Question

Consumption Of Durian When Using Braces?

Consumption Of Durian When Using Braces?

(1 year ago)

Good afternoon, I want to ask, I’m using braces, so I want to eat durian, can I not eat durian?...

Solution To Overcome Cold Sweat Accompanied By Dizziness?

Solution To Overcome Cold Sweat Accompanied By Dizziness?

(1 year ago)

What is the medicine for cold sweat u0026amp; dizzy head, please mention the drug that is sold in pharmacies, my mother is sick with cold dizziness and blood pressure has increased...

Limp Body Accompanied By Palpitations After Taking Antibiotics?

Limp Body Accompanied By Palpitations After Taking Antibiotics?

(1 year ago)

hello, I want to ask u003cbr u003I just drank 100 mg doxicor tab, but I drink it on an empty stomach or not eating. about 5 minutes later I started feeling weak, nauseous, then my ...

Leave a Reply

Your email address will not be published. Required fields are marked *